See Alike in...

Alike App

Browser

Achilles22

349d

Does anyone who if some anti depressants make pots symptoms worse? I ask cause I started a new depression meds a few days ago and ever since my symptoms have been out of control.

    • Mickey1210

      348d

      Some do many cause dizziness especially at first but some are more mild everyone is different it’s unfortunately trial and error

      • Achilles22

        348d

        @Mickey1210 yeah cause I started an usually if I have a flare I drink some water and a salt packet or two and we are good…that did not happen last night and it scared the heck out of me

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion